# SDR ASAA2014101709579

- Difficulty date: October 17, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 24,784 hours, 7,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310140
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STA 520 LBL 24.75 IS WORN.  ACFT GROUNDED.  REMOVED DAMAGE FROM SEAT TRACK IAW SRM 53-00-52-1A-1.   DAMAGE FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED SPLICE REPAIR IAW SRM 53-00-52-2R-4.
